# SDR AALA202509208103

- Difficulty date: September 17, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 45,420 hours, 19,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE L2 DOOR AFT ESCAPE SLIDE LIGHT (L732) INOPERATIVE. RELAMPED L2 DOOR ESCAPE SLIDE LIGHT NO HELP. REPLACED EMERGENCY LIGHTING BATTERY PACK (M1673), PER AMM 33-51-06. EMERGENCY LIGHT SOPS CHECK NORMAL.
